# SDR DLL13960230

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N782DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1006
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Loose
- Location: Nr 3 Pack
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT FL 330, FLT CREW HEARD A LOUD BANG AND CABIN STARTED TO CLIMB AT 2,000 FPM UNABLE TO HOLD MORE THEN 4 PSID.  DIVERTED TO SLC, FOUND DUCT BLOWN LOOSE FROM FITTING ON NR THREE PACK.  REATTACHED DUCT AND RAN NR 3 PACK OPS OK.
